Singular foliations of toric type
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 8 (1999) no. 1, pp. 45-52.
@article{AFST_1999_6_8_1_45_0,
     author = {Isabel, Maria and Camacho, Tavares and Cano, Felipe},
     title = {Singular foliations of toric type},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {45--52},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {Ser. 6, 8},
     number = {1},
     year = {1999},
     zbl = {0964.32029},
     mrnumber = {1721578},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1999_6_8_1_45_0/}
}
TY  - JOUR
AU  - Isabel, Maria
AU  - Camacho, Tavares
AU  - Cano, Felipe
TI  - Singular foliations of toric type
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1999
DA  - 1999///
SP  - 45
EP  - 52
VL  - Ser. 6, 8
IS  - 1
PB  - Université Paul Sabatier. Faculté des sciences
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_1999_6_8_1_45_0/
UR  - https://zbmath.org/?q=an%3A0964.32029
UR  - https://www.ams.org/mathscinet-getitem?mr=1721578
LA  - en
ID  - AFST_1999_6_8_1_45_0
ER  - 
Isabel, Maria; Camacho, Tavares; Cano, Felipe. Singular foliations of toric type. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 8 (1999) no. 1, pp. 45-52. http://www.numdam.org/item/AFST_1999_6_8_1_45_0/

[1] Oda (T.) .- Convex Bodies and Algebraic Geometry. An Introduction to the Theory of Toric Varieties, Ergebnisse der Mathematik und ihrer Grenzgebiete 3. Folge Band 15. Springer-Verlag (1985). | MR 922894 | Zbl 0628.52002